# SDR SWAA2025031793396

- Difficulty date: February 5, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION 2025-112711<[01] FAULT RESOLVED ON OTHER FAULT DUE TO TASK IS DUPLICATED SEE TTG8Q00YHFF6;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00YHFF6
